# SDR SWAA2021022249591

- Difficulty date: February 17, 2021
- Submitted: February 22, 2021
- Operation: Air carrier
- Aircraft: N8633A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36905
- Aircraft time: 23,067 hours, 10,318 cycles
- System (JASC): 5241 · Galley Doors
- Part: Support
- Condition: Cracked
- Location: R2 Door Liner
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR LINER LOWER SUPPORT ASSY CRACKED / R&R R2 DOOR LINER LOWER SUPPORT ASSY PER AMM 52-41-31AMT 117477INSP 31326
